# SDR TWAA0010404

- Difficulty date: June 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND TOP OF LT WING WITH A CRACK APPROX 1 INCH LONG AT INBD FUEL TANK ENTRY MOUNT FLANGE (PLATE LANDING) NUMBER 1307.  ACOMP EDDY CURRENT INSP PER NDT 51-00-03 CRACK CONTAINED.  INSTALLED REPAIR DOUBLER PER ARA 16921.  ---CLOSED---
